For EDITORS

For READERS

All Issues

Vol.9, 2019
Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 9, Number 4, 2019, Pages 1470-1492                                                                DOI:10.11948/2156-907X.20180281
Global analysis of an age-structured SEIR model with immigration of population and nonlinear incidence rate
Ran Zhang,Dan Li,Shengqiang Liu
Keywords:Lyapunov functional, global stability, infection age, immigration, nonlinear incidence.
Abstract:
      Epidemic models with infection age of infectious individuals have been extensively studied, however, most of the existing works ignore the combined effects of immigration and nonlinear incidence. In this paper, we incorporate both the effects of immigration and nonlinear incidence, based on which we formulate an SEIR epidemic model. We give a rigorous mathematical analysis on some necessary technical materials. Then, by constructing a Lyapunov functional, we show that the endemic equilibrium is globally asymptotically stable. Numerical simulations of an application are given to support our theoretical results.
PDF      Download reader